# SDR AALA201905039006

- Difficulty date: April 30, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug MD 83
- Aircraft serial: 53632
- Aircraft time: 52,852 hours, 27,039 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 23 D EMERGENCY LIGHT INOPERATIVE. MAINTENANCE FOUND CONNECTOR UNDER SEAT DISCONNECTED AND RECONNECTED PLUG AND SECURED. MAINTENANCE ALSO PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-50-00.
